omg im so tired
To interact with other moms or post a question, please confirm your account by checking your email or get a new confirmation email.
User - posted on 11/24/2009
i dont want to do anything i cant nap without sleepin the day away , i have my last chance at school and i am so scared i am trying so hard and do not want to drop out would like to finish this one thing in my life for myself and my husband. he is supportive affrai that my illness will affect my children and how they interact with me or others. as well as i feel that all of my friends have disappered, and dont understand. family is mental them selves and untreated not diognosed and uneducated, my husbands family feel that my husband is having to deal with to much and should probably leave me to be as well as there are days i feel he feels heavy with having to deal with my illness as well as my childs adhd.. please i dont think i can keep on like thiss im so scared not to take my meds but i just need them to be right so that i can be stable for more than 3 weeks to a month..
Carmen - posted on 08/08/2009
A change in meds is always difficult - and it does take time to adjust to your body and so you don't feel so tired and crappy - a good way to meet new people is this community - you never know who you may meet on here who only lives just down the road and at the end of the day - it only last for a couple of weeks and then you will be bouncing back to the way you were - I have a baby (10 month old) that keeps me pretty well bouncing most of the day - but i have the opposite effect when I get new meds they are designed to make me feel tired I go for days without sleep and I forget to eat as well and by writing down my triggers and learning what causes them I have learnt when I feel like that i get a friend to look after my son so I can take my sleeping tablets ( what I ahev there are no meds to cure or fix it - I have to learn to deal and live with it and that's a big challenge for me!) - Hope you feel better soon - and hey chin up won't be forever!! (hugs)
Jennifer - posted on 05/27/2009
Hi and Welcome.
I have felt the same way before. It is so hard to deal with med changes. I have been in a funk lately and don't communicate with any friends when I am that way. I feel your pain. You feel isolated and alone. This community here understands and I hope that you feel that we help. It really helps me to share in this forumn. I am bipolar and am also looking at med changes, just two weeks ago, I couldnt type out a sentence. So I know your struggle. Know that this too shall pass. Try and keep your self busy with whatever you can, nap when you can. I pray for your hell to pass quickly this time.
Im here if you want to talk.
Join Circle of Moms
Sign up for Circle of Moms and be a part of this community! Membership is just one click away.Join Circle of Moms